# SDR IPXA2019103098461

- Difficulty date: October 3, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0862
- Aircraft time: 17,598 hours, 10,605 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: A5461140000000
- Condition: Worn
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG#2 PYLON PANEL 423CL HAS SURFACE WORN AT FASTENERS HOLESREPAIRED IAW SRM 54-52-51
